MAUDE Adverse Event Report: ETHICON INC. PDSII SUT 27IN(70CM) 3-0 CLR; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII SUT 27IN(70CM) 3-0 CLR; SUTURE, SURGICAL, ABSORBABLE
Catalog Number Z423H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
From (b)(4): it was reported that a patient underwent a surgical closure of a post operative wound about (b)(6) 2018 and suture was used.The suture broke while tying the knot.A new suture was used when the original broke and there was no adverse patient outcome.

Brand Name
PDSII SUT 27IN(70CM) 3-0 CLR
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8359365
Report Number2210968-2019-78992
Device Sequence Number2284496
Product Code NEW
UDI-Device Identifier10705031060913
UDI-Public10705031060913
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue NumberZ423H
Device Lot NumberKJ2343
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2019
Initial Report FDA Received Date02/21/2019
Patient Sequence Number1